# SDR ASAA2020062642842

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 18,224 hours, 5,694 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 473C1H
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 18,224 hours, 5,694 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO SHOWS FAIL ON BOTH SIDES. GROUNDED - YES. ACCOMPLISHED #2 HF COMM SYSTEM BITE PROCEDURE REF B737-900 FIM 23-11 TASK 801, OPS CHECK FAIL, NO LIGHTS. REMOVED AND REPLACED #2 HF COMM TRANSCEIVER REF B737-900 AMM 23-11-21, GROUND TESTS NORMAL.
